MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. GUIDEWIRE; CARDIAC/PERIPHERAL VASCULAR GUIDEWIRE, SINGLE-USE

ARGON MEDICAL DEVICES, INC. GUIDEWIRE; CARDIAC/PERIPHERAL VASCULAR GUIDEWIRE, SINGLE-USE
Model Number 395613
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: pma/510(k): premarket submission number not available/not released.Zoll has not received the guidewire in complaint for investigation.A follow-up report will be submitted if and when the product is returned, and an investigation has been completed.
 
Event or Problem Description
The quattro catheter (lot # 208953) was smoothly inserted into the patient's right femoral vein.After the insertion, the customer was unable to retract the guidewire to remove it.Therefore, the physician had to remove both the catheter and the guidewire.A new catheter kit was used and inserted without problems.There were no complaints or issues with the catheter.No patient injury was reported.No consequences or impacts on the patient.
 
Additional Manufacturer Narrative
Section d4 suspect medical device, lot # was corrected.
 
Additional Manufacturer Narrative
Sections d2, d9, and h4 were updated.The reported complaint regarding difficulty retracting the guidewire was confirmed during visual inspection.The returned guidewire was observed to be kinked with several bends along its length.The probable root cause could be user handling.The guidewire was returned inside the catheter.The guidewire was able to be removed from the catheter.The guidewire had one kink and three bends along its length.Further testing could not be performed due to the condition in which the guidewire was received.Historical complaints were reviewed for investigation results related to the reported complaint, and there was no previous history of complaints reported for the guidewire with lot number 10237110.

Brand Name
GUIDEWIRE
Common Device Name
CARDIAC/PERIPHERAL VASCULAR GUIDEWIRE, SINGLE-USE
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
7800 dallas pkwy
ste. 200
plano TX 75024
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key23597822
Report Number3010617000-2025-00800
Device Sequence Number10291295
Product Code DQX
UDI-Device Identifier00886333211753
UDI-Public00886333211753
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number395613
Device Catalogue Number395613
Device Lot Number10237110
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/21/2025
12/26/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/10/2025
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown